# SDR FDEA200910083518

- Difficulty date: October 8, 2009
- Submitted: October 16, 2009
- Operation: Air carrier
- Aircraft: N465FE
- Make and model: Boeing 727225
- Aircraft serial: 21289
- Aircraft time: 53,154 hours, 37,870 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 655458313
- Condition: Corroded
- Location: Bs 1050 S27l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN BULGE STA 1050, STR 27L.  FOUND EXFOLIATED CORROSION OUT OF LIMITS ON SKIN, CUT OUT DAMAGED AREA, CUT OUT DAMAGED STRINGER SECTION, FABRICATED REPAIR DOUBLER AND FILLERS, FABRICATED STRINGER REPAIR AND SPLICES, INSTALLED ALL REPAIR PARTS IAW SRM 51-30-2, 53-30-1, 53-10-3, 53-30-3 AND 51-10-2.
